MathSciNet Relay Station
MathSciNet bibliographic data
MR941926 11F55 (11F06)
Krieg, Aloys Eisenstein-series on real, complex, and quaternionic half-spaces. Pacific J. Math. 133 (1988), no. 2, 315–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement